# SDR SIMA20150714006

- Difficulty date: July 14, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,444 hours, 35,605 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL CONNECTOR P8563 TO THE LT EXTERIOR OVERWING EMER LIGHT HAS A DAMAGED HEAT SHRINK BOOT.  R & R HEAT SHRINK BOOT AT ELEC CONNECTOR P8563 TO THE LT EXTERIOR OVERWING EMER LIGHT IAW SWPM 20-50-00 STEP 17.
